MAUDE Adverse Event Report: CORIN LTD TRINITY DUAL MOBILITY; TRINITY DUAL MOBILITY SYSTEM

CORIN LTD TRINITY DUAL MOBILITY; TRINITY DUAL MOBILITY SYSTEM
Model Number 325.04.042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including post primary and pre revision x-rays and operative notes (primary and revision) have been requested and if received, will be provided in a supplemental report upon completion of the investigation.The reporter has stated that the patient had followed correct post-op protocol, had not experienced any slips / falls or other trauma post primary and was doing well following the revision.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility revision of the cocr liner, ecima insert and biolox delta ceramic head after approximately 1 month due to pain, inflammation and infection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report: additional information including post primary and pre revision x-rays and opeative notes (primary and revision) have been requested and if received, will be provided in a supplemental report upon completion of the investigation.The reporter has stated that the patient had followed correct post-op protocol, had not experienced any slips / falls or other trauma post primary and was doing well following the revision.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.Review of these records releaved no product non-conformity or deviation from process that would have caused or contributed to this event.Based on the above, no further investigation can be conducted.Infection is a known complication with any invasive surgery and the reported devices were manufactured, packed and sterilised in accordance with the relevant standards.Thus the root cause of the reported infection has not been linked to the devices and this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa , however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY DUAL MOBILITY
Common Device Name
TRINITY DUAL MOBILITY SYSTEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23862892
Report Number9614209-2025-00638
Device Sequence Number9299600
Product Code LZO
UDI-Device Identifier05055343893531
UDI-Public05055343893531
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number325.04.042
Device Catalogue NumberNOT APPLICABLE
Device Lot Number599199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2025
Supplement Date Received by Manufacturer12/21/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.2810, 608132.; BIOLOX DELTA CERAMIC HEAD: 104.2810, 608132.; TRINITY DM COCR LINER: 321.04.540, 598375.; TRINITY DM COCR LINER: 321.04.540, 598375.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale